See Alike in...

Alike App

Browser

Hearty

774d

My ejection fraction hasn’t improved for a while and my doctor wants me to implant the pacemaker. Anybody have the same experience?

Top reply
    • Buddaboy182

      763d

      My ejection fraction was 20 percent when I was diagnosed, and my cardiologist didn’t hesitate to put in two stents and a pacemaker/defibrillator. I’m wondering now if we should have held off. My EF went to 40 percent, but I’m starting to show symptoms again, especially the coughing. I’m not sure what to do.

    • Buddaboy182

      763d

      My ejection fraction was 20 percent when I was diagnosed, and my cardiologist didn’t hesitate to put in two stents and a pacemaker/defibrillator. I’m wondering now if we should have held off. My EF went to 40 percent, but I’m starting to show symptoms again, especially the coughing. I’m not sure what to do.

    • Mr._Bell

      765d

      Try taking black seed oil with your medications. It may help improve your injection fraction. I believe that is what improved mine.

    • UpendedLife

      767d

      They thought I was going to need one but my EF went up 5% at the last ECHO and they are holding off. I’d rather not if I do r need to do this. Of course if I try to do too much I get chest pains. All of this without any insurance. They have changed one med and I’m still on blood thinner. I was diagnosed Dec2021

    • Hearty

      768d

      Thanks for your reply! I was wearing a life vest for almost 6 months and I stopped because my prescription needed a renewal. My ejection fraction was 10-15% last September and it increased to 30% in December but it has only improved by 2% since then. I’ve been taking 7 medicines. Now my doctor wants me to consider implanting a defibrillator which I don’t want because I’ve been feeling normal and I’m afraid that I would feel depressed if I had the defibrillator. I’m 29 and I don’t wanna carry a heavy device in my body yet…

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion